×

zbMATH — the first resource for mathematics

A note on approximating curve with 1-norm regularization method for the split feasibility problem. (English) Zbl 1251.65083
Summary: Inspired by the very recent results of F. Wang and H.-K. Xu [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 74, No. 12, 4105–4111 (2011; Zbl 1308.47079)], we study properties of the approximating curve with 1-norm regularization method for the split feasibility problem (SFP). The concept of the minimum-norm solution set of SFP in the sense of 1-norm is proposed, and the relationship between the approximating curve and the minimum-norm solution set is obtained.

MSC:
65J15 Numerical solutions to equations with nonlinear operators
90C25 Convex programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Y. Censor and T. Elfving, “A multiprojection algorithm using Bregman projections in a product space,” Numerical Algorithms, vol. 8, no. 2-4, pp. 221-239, 1994. · Zbl 0828.65065
[2] Y. Yao, R. Chen, G. Marino, and Y. C. Liou, “Applications of fixed point and optimization methods to the multiple-sets split feasibility problem,” Journal of Applied Mathematics, vol. 2012, Article ID 927530, 21 pages, 2012. · Zbl 1245.49051
[3] C. Byrne, “Iterative oblique projection onto convex sets and the split feasibility problem,” Inverse Problems, vol. 18, no. 2, pp. 441-453, 2002. · Zbl 0996.65048
[4] C. Byrne, “A unified treatment of some iterative algorithms in signal processing and image reconstruction,” Inverse Problems, vol. 20, no. 1, pp. 103-120, 2004. · Zbl 1051.65067
[5] B. Qu and N. Xiu, “A note on the CQ algorithm for the split feasibility problem,” Inverse Problems, vol. 21, no. 5, pp. 1655-1665, 2005. · Zbl 1080.65033
[6] H. K. Xu, “A variable Krasnosel’skii-Mann algorithm and the multiple-set split feasibility problem,” Inverse Problems, vol. 22, no. 6, pp. 2021-2034, 2006. · Zbl 1126.47057
[7] Q. Yang, “The relaxed CQ algorithm solving the split feasibility problem,” Inverse Problems, vol. 20, no. 4, pp. 1261-1266, 2004. · Zbl 1066.65047
[8] Q. Yang and J. Zhao, “Generalized KM theorems and their applications,” Inverse Problems, vol. 22, no. 3, pp. 833-844, 2006. · Zbl 1117.65081
[9] Y. Yao, J. Wu, and Y. C. Liou, “Regularized methods for the split feasibility problem,” Abstract and Applied Analysis, vol. 2012, Article ID 140679, 15 pages, 2012. · Zbl 1235.94028
[10] X. Yu, N. Shahzad, and Y. Yao, “Implicit and explicit algorithms for solving the split feasibility problem,” Optimization Letters. In press. · Zbl 1281.90087
[11] F. Wang and H. K. Xu, “Cyclic algorithms for split feasibility problems in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 74, no. 12, pp. 4105-4111, 2011. · Zbl 1308.47079
[12] H. K. Xu, “Averaged mappings and the gradient-projection algorithm,” Journal of Optimization Theory and Applications, vol. 150, no. 2, pp. 360-378, 2011. · Zbl 1233.90280
[13] H. K. Xu, “Iterative methods for the split feasibility problem in infinite-dimensional Hilbert spaces,” Inverse Problems, vol. 26, no. 10, Article ID 105018, 2010. · Zbl 1213.65085
[14] H. K. Xu and F. Wang, “Approximating curve and strong convergence of the CQ algorithm for the split feasibility problem,” Journal of Inequalities and Applications, vol. 2010, Article ID 102085, 13 pages, 2010. · Zbl 1189.65107
[15] M. R. Kunz, J. H. Kalivas, and E. Andries, “Model updating for spectral calibration maintenance and transfer using 1-norm variants of tikhonov regularization,” Analytical Chemistry, vol. 82, no. 9, pp. 3642-3649, 2010.
[16] X. Nan, N. Wang, P. Gong, C. Zhang, Y. Chen, and D. Wilkins, “Gene selection using 1-norm regularization for multi-class microarray data,” in Proceedings of the IEEE International Conference on Bioinformatics and Biomedicine (BIBM ’10), pp. 520-524, December 2010.
[17] X. Nan, Y. Chen, D. Wilkins, and X. Dang, “Learning to rank using 1-norm regularization and convex hull reduction,” in Proceedings of the 48th Annual Southeast Regional Conference (ACMSE ’10), Oxford, Miss, USA, April 2010.
[18] H. W. Park, M. W. Park, B. K. Ahn, and H. S. Lee, “1-Norm-based regularization scheme for system identification of structures with discontinuous system parameters,” International Journal for Numerical Methods in Engineering, vol. 69, no. 3, pp. 504-523, 2007. · Zbl 1194.74103
[19] J. P. Aubin, Optima and Equilibria: An Introduction to Nonliear Analysis, vol. 140 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1993. · Zbl 0781.90012
[20] H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, vol. 375 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1996. · Zbl 0859.65054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.